Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 738342, 10 pages
http://dx.doi.org/10.1155/2013/738342
Research Article

Stochastic Analysis of a Hassell-Varley Type Predation Model

College of Sciences, Nanjing University of Technology, Nanjing 211816, China

Received 14 November 2013; Accepted 3 December 2013

Academic Editor: Weiming Wang

Copyright © 2013 Feng Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Berryman, “The origins and evolution of predator-prey theory,” Ecology, vol. 73, no. 5, pp. 1530–1535, 1992. View at Google Scholar · View at Scopus
  2. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, Princeton, NJ, USA, 2001.
  3. J. D. Murray, Mathematical Biology II: Spatial Models and Biomedical Applications, vol. 18, Springer, New York, NY, USA, 3rd edition, 2003. View at MathSciNet
  4. E. Beretta and Y. Kuang, “Global analyses in some delayed ratio-dependent predator-prey systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 32, no. 3, pp. 381–408, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. K. Mischaikow and G. Wolkowicz, “A predator-prey system involving group defense: a connection matrix approach,” Nonlinear Analysis. Theory, Methods & Applications, vol. 14, no. 11, pp. 955–969, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Cosner, D. L. Deangelis, J. S. Ault, and D. B. Olson, “Effects of spatial grouping on the functional response of predators,” Theoretical Population Biology, vol. 56, no. 1, pp. 65–75, 1999. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Bandyopadhyay and J. Chattopadhyay, “Ratio-dependent predator-prey model: effect of environmental fluctuation and stability,” Nonlinearity, vol. 18, no. 2, pp. 913–936, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. P. Hassell and G. C. Varley, “New inductive population model for insect parasites and its bearing on biological control,” Nature, vol. 223, no. 5211, pp. 1133–1137, 1969. View at Publisher · View at Google Scholar · View at Scopus
  9. P. A. Abrams and L. R. Ginzburg, “The nature of predation: prey dependent, ratio dependent or neither?” Trends in Ecology and Evolution, vol. 15, no. 8, pp. 337–341, 2000. View at Publisher · View at Google Scholar · View at Scopus
  10. G. T. Skalski and J. F. Gilliam, “Functional responses with predator interference: viable alternatives to the Holling type II model,” Ecology, vol. 82, no. 11, pp. 3083–3092, 2001. View at Google Scholar · View at Scopus
  11. W. J. Sutherland, “Aggregation and the “ideal free” distribution,” The Journal of Animal Ecology, vol. 52, no. 3, pp. 821–828, 1983. View at Google Scholar · View at Scopus
  12. T. C. Gard, “Persistence in stochastic food web models,” Bulletin of Mathematical Biology, vol. 46, no. 3, pp. 357–370, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. C. Gard, “Stability for multispecies population models in random environments,” Nonlinear Analysis. Theory, Methods & Applications, vol. 10, no. 12, pp. 1411–1419, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. K. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer, New York, NY, USA, 4th edition, 1995. View at MathSciNet
  15. K. Liu and X. Mao, “Exponential stability of non-linear stochastic evolution equations,” Stochastic Processes and Their Applications, vol. 78, no. 2, pp. 173–193, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. R. Sarkar, “A stochastic model for autotroph-herbivore system with nutrient reclycing,” Ecological Modelling, vol. 178, no. 3-4, pp. 429–440, 2004. View at Publisher · View at Google Scholar · View at Scopus
  17. A. Bahar and X. Mao, “Stochastic delay Lotka-Volterra model,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 364–380, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A, vol. 354, no. 1–4, pp. 111–126, 2005. View at Publisher · View at Google Scholar · View at Scopus
  19. D. Q. Jiang and N. Z. Shi, “A note on nonautonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 303, no. 1, pp. 164–172, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. A. L. M. Kooijman, J. Grasman, and B. W. Kooi, “A new class of non-linear stochastic population models with mass conservation,” Mathematical Biosciences, vol. 210, no. 2, pp. 378–394, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  21. N. Dalal, D. Greenhalgh, and X. R. Mao, “A stochastic model for internal HIV dynamics,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1084–1101, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. L. Pang, F. Q. Deng, and X. R. Mao, “Asymptotic properties of stochastic population dynamics,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 15, no. 5, pp. 603–620, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. F. Rao, W. M. Wang, and Z. Q. Li, “Spatiotemporal complexity of a predator-prey system with the effect of noise and external forcing,” Chaos, Solitons & Fractals, vol. 41, no. 4, pp. 1634–1644, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X.-Z. Meng, “Stability of a novel stochastic epidemic model with double epidemic hypothesis,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 506–515, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J. Lv and K. Wang, “Asymptotic properties of a stochastic predator-prey system with Holling II functional response,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 10, pp. 4037–4048, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Y. Ji, D. Q. Jiang, and X. Y. Li, “Qualitative analysis of a stochastic ratio-dependent predator-prey system,” Journal of Computational and Applied Mathematics, vol. 235, no. 5, pp. 1326–1341, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X. X. Wang, H. L. Huang, Y. L. Cai, and W. M. Wang, “The complex dynamics of a stochastic predatorprey model,” Abstract and Applied Analysis, vol. 2012, Article ID 401031, 24 pages, 2012. View at Publisher · View at Google Scholar
  28. M. Liu and K. Wang, “Dynamics of a Leslie-Gower Holling-type II predator-prey system with Lévy jumps,” Nonlinear Analysis. Theory, Methods & Applications, vol. 85, pp. 204–213, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. D. Jiang, C. Ji, X. Li, and D. O'Regan, “Analysis of autonomous Lotka-Volterra competition systems with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 390, no. 2, pp. 582–595, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. M. Liu and K. Wang, “Analysis of a stochastic autonomous mutualism model,” Journal of Mathematical Analysis and Applications, vol. 402, no. 1, pp. 392–403, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. F. Rao, “Dynamical analysis of a stochastic predator-prey model with an Allee effect,” Abstract and Applied Analysis, vol. 2013, Article ID 340980, 10 pages, 2013. View at Publisher · View at Google Scholar
  32. D. Q. Jiang, N. Z. Shi, and X. Y. Li, “Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 588–597, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. X. Y. Li and X. R. Mao, “Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 2, pp. 523–545, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet